Jump to content

Starting to feel hopeless :/


MonadoArts7827
 Share

Recommended Posts

I can't seem to find anybody who shares the exact same symptoms as me.  Similar maybe, but not exactly the same as mine.  Not to mention apparently there ARE people who have never recovered say from SSRIs and the what not.  Idk.  I can't seem to really find people who have reacted the way I have from Adderall, yet alone still have symptoms 2 years later even after a year and a half of taking a relatively low dose.  I know it's very similar to methamphetamine and according to almost all the studies I've read almost everyone has fully recovered but eh.  I just don't know anymore.  I'm starting to get the feeling that I should just accept the fact that it's very possible that I may be this way for the rest of my life........ :(

June 2013 - Vyvanse 40mgs and Adderall 20mgs

 

March 2015 - Concerta 36mgs and Seroquel 50mgs

 

August 2016 - Vyvanse 50mgs

 

November 2016 - Current - Vyvanse 60mgs, Seroquel 50mgs (I cut them in half and only take 25mgs), Wellbutrin 450gs (I hardly ever take it)

 

Current Withdrawal Symptoms: Very abnormal pins and needles/bubble feeling on the right and backside of my head (thought it was a brain tumor, so got both an MRI and CT Scan that came back normal), random waves of extreme depression sometimes with suicidal thoughts, tired most of the time, get anxious for seemingly no reason, sometimes hard to sleep. 

 

September 6, 2021 - Completely off all drugs.  Still smoke a lot of cannabis.  Take Animal Pak, L Tyrosine, and Organic Mucana as supplements.

Link to comment
Share on other sites

What are you experiencing?

Current age - 29

 

At Ages 16- 20 Celexa 40 mg 

 

2014- September through February of 2016 ( 18 months) Celexa 20 mg

 

Tapered for Several months

 

Celexa free since February of 2016

Link to comment
Share on other sites

*points to signature*

 

Been having these abnormal sensations for a little longer than 2 years now.  It feels like a giant bubble is in the back of my head.  I thought it was a serious brain tumor or something but I got both a CT Scan and MRI and both came back normal. 

June 2013 - Vyvanse 40mgs and Adderall 20mgs

 

March 2015 - Concerta 36mgs and Seroquel 50mgs

 

August 2016 - Vyvanse 50mgs

 

November 2016 - Current - Vyvanse 60mgs, Seroquel 50mgs (I cut them in half and only take 25mgs), Wellbutrin 450gs (I hardly ever take it)

 

Current Withdrawal Symptoms: Very abnormal pins and needles/bubble feeling on the right and backside of my head (thought it was a brain tumor, so got both an MRI and CT Scan that came back normal), random waves of extreme depression sometimes with suicidal thoughts, tired most of the time, get anxious for seemingly no reason, sometimes hard to sleep. 

 

September 6, 2021 - Completely off all drugs.  Still smoke a lot of cannabis.  Take Animal Pak, L Tyrosine, and Organic Mucana as supplements.

Link to comment
Share on other sites

If it makes you feel slightly better, I often can "feel" my hypothalamus (or dead center) of my brain, I'm not exactly sure what you mean by a "bubble" but I feel a lot of pressure there randomly. 

 

As for other symptoms not many seem to face. I've gain 40 pounds so far in withdrawal, which I personally haven't read of happening often. Also I have the unique symptom of literally never feeling satiated. For the 7 months of tapering/withdrawal so far I haven't slept more than 5-6 hours because my brain wakes me up starving, even though my appetite is nonexistent.

 

I hear you though. I'm getting really depressed and hopeless too. I know there are recovery stories, but enough digging around here shows a fair amount of people who seem to be stuck.

4/24/16: 20 mg citalopram

8/1/16: 15 mg

8/22/16: 10 mg

9/16/16: reinstated to 12 mg

12/1/16: 11 mg

2/20/17: 10 mg

11/20/17: CT, med free

1/18/18: began regimen (keto, synthroid, supps, etc.)

11/21/18: off keto, lowered synthroid, began exercise

2/07/19: off synthroid/all supps

4/15/19: began tirosint (clean version of synthroid, with less side effects)

Link to comment
Share on other sites

I don't seem to be able to see signatures on mobile :( I understand how you feel with not finding many who experience the same symptoms as you.

Current age - 29

 

At Ages 16- 20 Celexa 40 mg 

 

2014- September through February of 2016 ( 18 months) Celexa 20 mg

 

Tapered for Several months

 

Celexa free since February of 2016

Link to comment
Share on other sites

  • Moderator Emeritus

Here is the topic about using a phone:  reading-this-site-on-a-phone-youll-miss-a-lot

 

Try changing to Full Version at the bottom of the screen.

Edited by ChessieCat

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

 

MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq    Post 0 updates start here

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  Please DO NOT TAG me - thank you.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy